# SDR 96ZZZX1337

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N200BE
- Make and model: Beech 200BEECH
- Aircraft serial: BB832
- System (JASC): 3457 · Global Positioning System
- Part: Antenna
- Part number: 071015450200
- Condition: Failed
- Location: Gps
- Part time: 830 hours
- Component: King, KA91
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS ANTENNA FAILED AFTER ONLY 2 YEARS IN USE.  UNIT IS USED WITH KING KLN90.
